MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 2H/RT/90MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP OLECRANON PL 2H/RT/90MM; PLATE,FIXATION,BONE
Model Number 02.107.202
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional classification code: hwc complainant part is not expected to be returned for manufacturer review/investigation.A device history record review was requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Patient code: (b)(4) surgical intervention required to remove protruding plate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had a open reduction internal fixation for a acute fracture of the right olecranon on (b)(6) 2018.The patient went to surgeons office on (b)(6) 2018 with a portion of the plate protruding through the skin.Surgeon stated he thought the split rubbing on the plate is what wore out the skin.The patient underwent surgery the same day to remove the hardware.The fracture appeared healed.No new fixation was needed according to the surgeon.All hardware (1 plate and 6 screws) was removed intact without delay.Concomitant product: qty 6, unknown screw(s) this is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Dhr review was completed.Part# 02.107.202 , lot# h454683 , mfg location: elmira synthes usa , mfg date: 26 september 2017 , expiration date: n/a, noted nonconformances: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 2.7mm/3.5mm va-lcp olectranon plate 2h/rt/90mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Date of report , date rec¿d by mfr : date reported on initial report was 3/24/2018.Correct date should have been 3/23/2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM/3.5MM VA-LCP OLECRANON PL 2H/RT/90MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7430999
Report Number2939274-2018-51697
Device Sequence Number2156228
Product Code HRS
UDI-Device Identifier10886982029263
UDI-Public(01)10886982029263
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.107.202
Device Catalogue Number02.107.202
Device Lot NumberH454683
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2018
Supplement Date Received by Manufacturer05/21/2018
Initial Report FDA Received Date04/13/2018
Supplement Report FDA Received Date05/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 YR
Patient Weight37